Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 360180, 15 pages
http://dx.doi.org/10.1155/2010/360180
Research Article

Generalized Order and Best Approximation of Entire Function in 𝐿 𝑝 -Norm

University Hassan II-Mohammedia, U.F.R Mathematics and Applications, F.S.T, BP 146, Mohammedia, Morocco

Received 7 March 2010; Accepted 26 December 2010

Academic Editor: Rodica Costin

Copyright © 2010 Mohammed Harfaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Boas Jr., Entire Functions, Academic Press, New York, NY, USA, 1954.
  2. S. K. Bajpai and O. P. Juneja, β€œOn entire functions of fast growth,” Transactions of the American Mathematical Society, vol. 203, pp. 275–297, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, Colloquium Publications, American Mathematical Society, Providence, RI, USA, 1969.
  4. A. R. Reddy, β€œApproximation of an entire function,” Journal of Approximation Theory, vol. 3, pp. 128–137, 1970. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. A. R. Reddy, β€œBest polynomial approximation to certain entire functions,” Journal of Approximation Theory, vol. 5, pp. 97–112, 1972. View at Google Scholar Β· View at Zentralblatt MATH
  6. T. Winiarski, β€œApproximation and interpolation of entire functions,” Annales Polonici Mathematici, vol. 23, pp. 259–273, 1970. View at Google Scholar
  7. J. Siciak, β€œExtremal plurisubharmonic functions in n,” in Proceedings of the 1st Finnish-Polish Summer School in Complex Analysis at Prodlesice, pp. 115–152, University of Lodz, Lodz, Poland. View at Google Scholar Β· View at Zentralblatt MATH
  8. J. Siciak, β€œOn some extremal functions and their applications in the theory of analytic functions of several complex variables,” Transactions of the American Mathematical Society, vol. 105, pp. 322–357, 1962. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. A. Zériahi, β€œFamilles de polynômes presques partout bornés,” Bulletin des Sciences Mathématiques, vol. 197, pp. 81–91, 1983. View at Google Scholar
  10. A. Zériahi, β€œMeilleure approximation polynomiale et croissance des fonctions entières sur certaines variétés algébriques affines,” Annales de l'Institut Fourier, vol. 37, no. 2, pp. 79–104, 1987. View at Google Scholar Β· View at Zentralblatt MATH